# SDR AALA201901239009

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 61,671 hours, 16,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bellcrank
- Condition: Sheared
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SLIDE ARM, BELLCRANK ASSEMBLY, LEVER SHEARED AT THE LOWER GATE ASSEMBLY.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE BELLCRANK ASSEMBLY IAW STANDARD PRACTICES.   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
